# SDR CALA2025011500126

- Difficulty date: December 31, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 51,480 hours, 18,154 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND : R/H HORIZONTAL STAB. LOWER SKIN, #2 MARKED AT .650"L 19.5" FWD OF AFT SPAR I/B OF RIB STA. 129.50 FASTENER ROW. TRANSCRIBED FROM HAECO GSO NR 9284830
